Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 56, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 26, 2008, 1:07 PM CDT for Maries County, Miller County, Missouri. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2008, 1:07 PM CDT (18:07 UTC)
- Expired
- Mar 26, 2008, 2:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Maries County, MO, Miller County, MO
The radar
The St Louis radar (KLSX), 129 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 1:10 PM CDT | HAIL 1 | 1 E Tuscumbia, MO | QUARTER SIZE HAIL FOR 10 MINUTES |
| Mar 26, 1:20 PM CDT | HAIL 1 | Saint Elizabeth, MO | HAIL TO THE SIZE OF QUARTERS COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 261808
SVRSGF
MOC125-131-261900-
/O.NEW.KSGF.SV.W.0056.080326T1807Z-080326T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT WED MAR 26 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MILLER COUNTY IN CENTRAL MISSOURI...
NORTHERN MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 200 PM CDT.
* AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR TUSCUMBIA...OR 11 MILES SOUTHEAST OF
ELDON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLE BY 200 PM CDT.
THE TOWN OF SAINT ELIZABETH IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3832 9219 3829 9219 3830 9168 3827 9164
3824 9165 3815 9248 3833 9252
TIME...MOT...LOC 1807Z 275DEG 32KT 3825 9236
$$
DSA2 follow-up statements
000
WWUS53 KSGF 261816
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
116 PM CDT WED MAR 26 2008
MOC125-131-261900-
/O.CON.KSGF.SV.W.0056.000000T0000Z-080326T1900Z/
MARIES MO-MILLER MO-
116 PM CDT WED MAR 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL MILLER AND NORTHERN MARIES COUNTIES...
AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR SAINT ELIZABETH...OR 17 MILES SOUTHEAST OF
ELDON...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLE BY 200 PM CDT.
ONE INCH HAIL WAS REPORTED WITH THIS STORM AS IT PASSED THROUGH THE
TUSCUMBIA AREA.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3832 9219 3829 9219 3830 9168 3827 9164
3824 9165 3815 9248 3833 9252
TIME...MOT...LOC 1816Z 265DEG 31KT 3825 9224
$$
DSA000
WWUS53 KSGF 261831
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT WED MAR 26 2008
MOC131-261839-
/O.CAN.KSGF.SV.W.0056.000000T0000Z-080326T1900Z/
MILLER MO-
129 PM CDT WED MAR 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MILLER COUNTY IS
CANCELLED...
LAT...LON 3827 9164 3824 9165 3820 9206 3819 9211
3819 9215 3818 9216 3819 9220 3829 9219
3830 9169 3830 9168
TIME...MOT...LOC 1829Z 265DEG 31KT 3826 9210
$$
MOC125-261900-
/O.CON.KSGF.SV.W.0056.000000T0000Z-080326T1900Z/
MARIES MO-
129 PM CDT WED MAR 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR NORTHERN MARIES COUNTY...
AT 126 PM CDT...A A SEVERE THUNDERSTORM WAS REPORTED 22 MILES WEST OF
BELLE...OR 22 MILES SOUTHWEST OF LINN...MOVING EAST AT 35 MPH.
ONE INCH HAIL WAS REPORTED AT SAINT ELIZABETH WITH THIS STORM AT
APPROXIMATELY 120 PM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLE BY 200 PM CDT.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
LAT...LON 3827 9164 3824 9165 3820 9206 3819 9211
3819 9215 3818 9216 3819 9220 3829 9219
3830 9169 3830 9168
TIME...MOT...LOC 1829Z 265DEG 31KT 3826 9210
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 12:54 PM CDT, 13 minutes earlier.
Area forecast discussion, Mar 26, 12:54 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 PM CDT WED MAR 26 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CURRENTLY...SURFACE FRONT STALLING AVER FAR SOUTHERN MO. STRATUS CONTINUES TO BUILD NORTH OF THIS BOUNDARY JUST BELOW INVERSION AS SEEN ON 00Z KSGF SOUNDING. A FEW -SHRA HAVE BEGUN TO DEVELOP ALONG AND JUST NORTH OF THE BOUNDARY IN AN AREA OF WEAK CONVERGENCE AND MEAGER MOISTURE. LOWER STRATUS DECK IS BEGINNING TO EXPAND ACROSS EASTERN TX AND SOUTHEAST OK...WHICH SHOULD CONTINUE TO SPREAD THIS WAY IN THE COMING HOURS. TEMPERATURES ACROSS THE REGION VARY DUE TO INFLUENCES OF CLOUD COVER...COOLER NORTH...MILD SOUTH. SHORT TERM (TODAY - FRIDAY)... POPS AND TEMPS POSING A BIG CHALLENGE FOR THIS FORECAST PACKAGE. MOISTURE LOOKS TO REMAIN SHALLOW AND CONFINED...FOR THE MOST PART...TO THE BOUNDARY LAYER FOR A BULK OF THE SHORT TERM. AM QUITE UNDERWHELMED BY DEEP LAYER MOISTURE PROGS FROM THE 00Z SUITE OF MODEL GUIDANCE AND AM MUCH LESS CONCERNED WITH THE POTENTIAL FOR HEAVY RAINFALL. SURFACE BOUNDARY WILL MOVE VERY LITTLE TODAY... WITH A SLOW JOG TO THE NORTH WITH TIME. WEAK CONVERGENCE WILL CONTINUE IN THE LOW LEVELS...WITH INCREASING LIFT EXPECTED THIS AFTERNOON AND EVENING AS THE NOSE OF A 40KT LOW LEVEL JET TAKES AIM ON THE EASTERN CWA. ISOLATED TO SCATTERED -SHRA WILL CONTINUE ALONG THIS BOUNDARY TODAY AND BECOME A LITTLE BETTER ORGANIZED AS THE LOW LEVEL JET INTERSECTS THE BOUNDARY OVER THE EASTERN CWA. PRESSURE ADVECTION ON THE 305K LEVEL FOCUSES THE BEST COVERAGE OVER MY EASTERN ZONES...LIFTING THE NORTHEAST WITH TIME TONIGHT. BELIEVE THAT MAV AND MET POPS ARE TOO BULLISH GIVEN THE EXPECTED SCT NATURE OF THE -SHRA ACTIVITY AND HAVE CUT THESE ACCORDINGLY...RAISING THEM A BIT FROM THE PREVIOUS FORECAST. WARM FRONT WILL NOT MAKE IT TOO FAR NORTH...BUT IT SHOULD BE JUST NORTH OF THE AREA BY THURSDAY. AM ONCE AGAIN NOT IMPRESSED WITH MOISTURE PROFILES FOR THURSDAY AND HAVE MAINTAINED ONLY LOW CHANCES FOR WARM ADVECTION -SHRA. A SFC LOW OVER KS WILL TAKE SHAPE ALONG THE AFOREMENTIONED BOUNDARY AND SEND IT BACK OUR WAY LATE THURSDAY AND THURSDAY NIGHT. HAVE MAINTAINED LIKELY POPS FOR THURSDAY NIGHT AS A DECENT SWATH OF POST FRONTAL SHRA/TSRA IS EXPECTED. THURSDAY NIGHT INTO EARLY FRIDAY REPRESENTS OUR BEST SHOT AT RAINFALL...BUT EVEN STILL...MEAGER 700-300MB RH PROFILES PRECLUDE MORE THAN ONE QUARTER TO ONE HALF INCH OF QPF. AS WITH ANY CONVECTIVE SYSTEM...POCKETS OF HEAVY RAINFALL ARE POSSIBLE BUT THIS DOES NOT APPEAR TO BE A WIDESPREAD ISSUE WITH THIS PROGRESSIVE SYSTEM. STILL A RISK FOR FRISKY THUNDERSTORMS AS THE COLD FRONT APPROACHES...HOWEVER THE RISK IS CONDITIONAL. CAPPING ALOFT LOOKS LIKE IT MAY BE AN ISSUE THUR AFTERNOON INTO THE EVENING IN THE WARM SECTOR WHICH SHOULD INCLUDED THE SOUTHERN HALF OF THE CWA. MODELS STILL PRODUCING A SWATH OF APPROX 1000 J/KG OF MLCAPE WITH 40KT OF DEEP LAYER SHEAR. SO THERE WILL BE A SMALL WINDOW OF OPPORTUNITY FOR STORMS TO PRODUCE A HAIL/WIND RISK BEFORE THE FRONT ACCELERATES TO THE SOUTH AND SOUTHEAST. THE WINDOW OF OPPORTUNITY IS NARROW AND FOCUSED ON THE EVENING HOURS. TEMPERATURE WISE...AT OR ABOVE AVERAGE WILL BE THE RULE FOR BOTH LOWS AND HIGHS THROUGH THURSDAY. IN FACT...HIGHS THURSDAY MAY BE WARMER THAN I AM GIVING THEM CREDIT FOR...ESPECIALLY IF BREAKS IN THE OVERCAST OCCUR. OTHERWISE...EXPECT COOLER TEMPS FOR FRIDAY AS CAA REGIME SETS IN POST FRONTAL. GAGAN LONG TERM (FRIDAY NIGHT THROUGH SUNDAY NIGHT)... THE UPPER LEVEL PATTERN WILL TRANSITION FROM ZONAL AND BECOME MORE AMPLIFIED WITH A DEEPENING TROUGH IN THE WESTERN CONUS. SURFACE FRONT WILL SETTLE INTO THE LOWER MISSISSIPPI VALLEY FRIDAY NIGHT AND SATURDAY WITH THE BETTER RAIN CHANCES CONFINED TO THE SOUTH. SURFACE HIGH PRESSURE OVER THE UPPER MIDWEST WILL ADVECT IN COOLER AND DRIER AIR TO THE OZARKS. SATURDAY THE UPPER LEVEL PATTERN AMPLIFIES WITH A DEEPENING TROUGH IN THE NORTHWEST CONUS. BOTH THE GFS AND ECMWF DEVELOP A SURFACE LOW IN THE NORTHERN PLAINS. SOUTH WINDS WILL INCREASE DURING THE DAY AS THE PRESSURE GRADIENT TIGHTENS AND GULF MOISTURE ADVECTS NORTH. POPS SATURDAY ARE HIGHLY DEPENDENT UPON THE TIMING OF THE FRONT AS IT LIFTS BACK TO THE NORTH ACROSS THE AREA. FOR THIS TIME PERIOD...HAVE LEANED MORE TOWARDS THE ECMWF AND RAISED POPS FOR SATURDAY NIGHT. SUNDAY PROVIDES THE BEST CHANCE OF RAIN IN THE EXTENDED FORECAST. SURFACE LOW PRESSURE WILL MOVE INTO THE DAKOTAS WITH ASSOCIATED COLD FRONT TAPPING INTO DEEP GULF MOISTURE ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. FORECAST SOUNDINGS PROG PWAT VALUES OVER AN INCH WITH SHOWERS AND THUNDERSTORMS LIKELY TO PRODUCE HEAVY RAINFALL ACROSS THE AREA ALONG WITH AREAS OF FLASH FLOODING. WITH THE FRONT PARALLEL TO THE UPPER LEVEL FLOW...THE FRONT WILL LIKELY MOVE SLOWER ACROSS THE AREA THAN CURRENT MODELS TREND. ANGLE && .AVIATION... FOR THE 18Z TAFS...WILL CONTINUE MVFR CEILINGS THROUGH MOST OF THE AFTERNOON BEFORE DROPPING DOWN TO IFR BY MID EVENING. CHANCES FOR THUNDERSTORMS INCREASE DURING THE EVENING AS ANOTHER SHORTWAVE OVER WESTERN KANSAS MAKES ITS WAY EASTWARD INTO THE REGION AND INTERACTS WITH LOW PRESSURE TRACKING ALONG THE WARM FRONT OVER THE AREA. WILL CARRY VICINITY THUNDER THROUGH MOST OF THE PERIOD. HOWEVER WILL GO PREDOMINANT FOR THUNDER DURING THE EARLY MORNING WHEN THE LOW PRESSURE CENTER TRACKS ACROSS SOUTHWEST MO. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Mar 26, 12:58 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT WED MAR 26 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. IT APPEARS AS THOUGH THE INGREDIENTS FOR SEVERE THUNDERSTORMS WILL EXIST LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. MOISTURE WILL INCREASE FROM THE GULF...ALLOWING THE AIRMASS TO DESTABILIZE OVER AREAS FROM FAR SOUTHERN MISSOURI INTO EASTERN OKLAHOMA. THIS DESTABILIZATION COMBINED WITH STRONG WIND SHEAR WILL CREATE AN ENVIRONMENT THAT ALLOWS STORMS TO BECOME SEVERE. LARGE HAIL APPEARS TO BE THE PRIMARY HAZARD WITH THESE STORMS ON THURSDAY EVENING. FLASH FLOODING WILL ALSO BE POSSIBLE THURSDAY NIGHT AND FRIDAY. THE LATEST FORECAST INDICATIONS SUGGEST THAT THE FRONTAL SYSTEM CAUSING THESE SHOWERS AND THUNDERSTORMS WILL SHIFT ACROSS SOUTHERN MISSOURI IN A SLOW FASHION. THIS WILL INCREASE THE POTENTIAL FOR TRAINING THUNDERSTORMS LEADING TO EXCESSIVE RAINFALL IN SOME ISOLATED AREAS. ANOTHER SLOW MOVING FRONTAL SYSTEM IS EXPECTED TO MOVE INTO THE REGION BY SUNDAY. AN AIRMASS LOADED WITH MOISTURE WILL INTERACT WITH THIS FRONTAL SYSTEM TO PRODUCE SEVERAL ROUNDS OF HEAVY SHOWERS AND THUNDERSTORMS WITHIN THE SUNDAY THROUGH TUESDAY TIME FRAME. THE POTENTIAL EXISTS FOR ANOTHER ROUND OF EXCESSIVE RAINFALL AND FLOODING SOMEWHERE EITHER WITHIN OR NEAR THE OUTLOOK AREA. THE LOCATION OF THIS BELT OF EXCESSIVE RAINFALL IS DEPENDENT UPON WHERE THE FRONT SETS UP. THIS EXACT DETAILS REMAIN UNKNOWN AT THIS TIME. EMERGENCY MANAGERS AND OTHER LOCAL GOVERNMENT AGENCIES ARE URGED TO CLOSELY MONITOR LATER FORECASTS AND DISCUSSIONS ISSUED BY THE NATIONAL WEATHER SERVICE...REGARDING THE POTENTIAL FOR ANOTHER EPISODE OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, Mar 26, 12:30 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1230 PM CDT WED MAR 26 2008 MOZ082-261830- TEXAS MO- 1230 PM CDT WED MAR 26 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM CDT... AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF MOUNTAIN GROVE...MOVING EAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
Local storm report, Mar 26, 12:31 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL GRAFF 37.32N 92.28W
03/26/2008 E1.00 INCH WRIGHT MO PUBLIC
HAIL TO THE SIZE OF QUARTERS COVERING THE GROUND
&&
BARJENBRUCHLocal storm report, Mar 26, 12:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL OLEAN 38.41N 92.53W
03/26/2008 E0.75 INCH MILLER MO PUBLIC
LOTS OF PENNY SIZE HAIL FALLING
&&
BARJENBRUCHSpecial weather statement, Mar 26, 12:54 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 PM CDT WED MAR 26 2008 MOZ056-261830- MORGAN MO- 1254 PM CDT WED MAR 26 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN MORGAN COUNTY UNTIL 130 PM CDT... AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF SMITHTON...OR 11 MILES SOUTHEAST OF SEDALIA...MOVING EAST AT 40 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. DSA
Local storm report, Mar 26, 12:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL BUCYRUS 37.34N 92.02W
03/26/2008 E0.70 INCH TEXAS MO POST OFFICE
HAIL TO THE SIZE OF DIMES IS COVERING THE ROADS
&&
BARJENBRUCHLocal storm report, Mar 26, 1:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT WED MAR 26 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL 3 NE BAGNELL 38.26N 92.56W
03/26/2008 E0.50 INCH MILLER MO TRAINED SPOTTER
HALF INCH HAIL COVERING THE GROUND
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 10:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 54 min |
| Mar 26, 11:12 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 63 min |
| Mar 26, 11:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Mar 26, 12:39 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 43 min |
| Mar 26, 1:43 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 32 min |
| Mar 26, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 36 min |
| Mar 26, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 18 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.